# SDR DALA2021020800722

- Difficulty date: February 4, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N505DN
- Make and model: Airbus A350-941
- Aircraft serial: 0164
- Aircraft time: 13,711 hours, 1,295 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pcb
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3505 EMERGENCY LIGHTS IN DELTA ONE CABIN ILLUMINATED CONTINUOUSLY. FIRST OFFICER SIDE ONLY. CORRECTIVE ACTION: REPLACED SPDB 2 SLOT F PCB PER AMM 24-74. TEST OK. ERA 589915 C/W. (7616138)
